# SDR DLL10971335

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Part number: 1542506107
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG WHEEL WELL SIDEWALL BULKHEAD UPPER CAP AT LBL 22.5 WAS FOUND CRACKED ON THE I/B SIDE OF THE HORIZONTAL FLANGE AT STA 349.  THE CRACK RUNS FORWARD APPROX 2 INCHES.  THE CRACK WAS TRIMMED OUT AND A REPAIR ANGLE WAS INSTALLED AND APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-27-97.
